# SDR SIMA200211601

- Difficulty date: April 26, 2002
- Submitted: June 13, 2002
- Operation: Air carrier
- Aircraft: N550LL
- Make and model: Aerosp ATR 72-212A
- Aircraft serial: 550
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 3013017
- Part serial: 1660
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MIA - FLT 5021 - CREW REPORTED CABIN INTERIOR EMERGENCY LIGHTING TO BE INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE AFT POWER SUPPLY UNIT IAW ATR MM.  OPERATIONAL CHECK WAS GOOD AND AIRCRAFT WAS RETURNED TO SERVICE.  (M)
